# SDR AALA202209165038

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A300*
- Aircraft serial: 5696
- Aircraft time: 27,428 hours, 11,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED BOLT FOR DOOR 3L ARMING HANDLE. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-00
